# SDR WX0A2016011773067

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 55,764 hours, 52,211 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Defective
- Location: Lg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  COMPLIED WITH QRH, LIGHT REMAINS ON THROUGH TAXI TO THE GATE.  AFTER EMER PERSONNEL VERIFIED IT WAS UP.  R & R LT GEAR DOOR TARGET IAW SRM 51-30-05 & AMM 32-60-05.  NO GEAR SWING REQUIRED IAW AMM 32-60-05.
